# SDR SWDG08RD0113

- Difficulty date: May 8, 2008
- Submitted: May 8, 2008
- Operation: General aviation
- Aircraft: N804DG
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0089
- Engine: Pwc PT6A67AG
- Engine time: 738 hours, 1,773 cycles
- Propeller: Hartzl HCB5MA3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 3030988
- Part serial: NA
- Condition: Deformed
- Location: Rgb
- Part time: 738 hours, 1,773 cycles
- Component: Reduction Gear, Pwc
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL LEAKAGE AROUND PROP SHAFT.  FOUND FELT SEAL MISALIGNED AND INTERFERING WITH THE SHAFT SEAL.
